Please use this identifier to cite or link to this item:
Title: On fuzzy compact-open topology
Authors: Dang, S
Behera, A
Keywords: Fuzzy locally compact Hausdorff space
Fuzzy product topology
Fuzzy compact-open topology
Fuzzy homeomorphism
Evaluation map
Exponential map
Issue Date: 1996
Publisher: Elsevier
Citation: Fuzzy Sets and Systems, Vol 80, Iss 3, P 377-381
Abstract: The concept of fuzzy compact-open topology is introduced and some characterizations of this topology are discussed.
Description: Copyright for this article belongs to Elsevier Science Ltd
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
ab4.pdf527.69 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.